PDA

View Full Version : Rash HELP



melanie
03-13-2012, 09:00 PM
I have a rash in the folds of my arms and the bottom of my legs? It been coming on for a couple of days now.
Could it be from taking hcg? its painful and itches .. any help or advice? thanks

Sadie
03-13-2012, 09:13 PM
Melanie, I have heard of this early on in protocol it is usually caused by a combination of thing. Firstly, your body is in the middle of an intense detox early on in protocol. Some people get headaches, nausea and body aches. Some go on to get allergic rashes. It appears your body is having a allergic response.
Also known to cause this is Liquid Stevia. How much stevia are you taking?
In other cases it does pass quickly. If it gets to the point where it is really bothering you please take 1/2 a benadryl tablet. Let me know how you are doing.

melanie
03-13-2012, 09:30 PM
I ordered liquid stevia but havent got it yet. So ive had no liquid stevia

Sadie
03-13-2012, 09:32 PM
Then it is your body detoxing. Try not to worry and please try the 1/2 benadryl if it gets really uncomfortable.

melanie
03-13-2012, 09:33 PM
I did some research on the rash and i read apple cider vinagar and water 50/50and put it on the rash.
I figured it cant hurt so i did it and its a little better

Sadie
03-14-2012, 09:57 AM
I am glad you tried that. I have heard about cold compresses but not about ACV.

melanie
03-14-2012, 10:48 AM
I also read about a bath .. Get water as hot as you can stand it 1 cup epson salt 2 cups baking powder 1-2 TBS glycerin 1 cup sea salt any one heard of this ? thanks

Sadie
03-14-2012, 11:03 AM
That is also known as a detox bath. It is great in the middle of protocol when you are in a weight stall. It sometimes helps to release water weight. But, it is not so great for a rash. I would avoid it.

melanie
03-15-2012, 01:18 AM
That is also known as a detox bath. It is great in the middle of protocol when you are in a weight stall. It sometimes helps to release water weight. But, it is not so great for a rash. I would avoid it.
okay... do you know how long this rash will last? I read lotrinin/ lamisil/ clotrimazole are good for the rash are they ok in phase 2 ? any thoughts?
Thanks !

melanie
03-15-2012, 10:48 AM
okay... do you know how long this rash will last? I read lotrinin/ lamisil/ clotrimazole are good for the rash are they ok in phase 2 ? any thoughts?
Thanks !
Can i use these?

Sadie
03-15-2012, 10:55 AM
I recommended Benadryl because it will least interfere with the HCG. I would not use the others.

melanie
03-23-2012, 01:48 PM
The rash lasted about a week ,then went away as fast as it appeared.

Sadie
03-23-2012, 01:57 PM
That definately was a detox rash then. Glad it went away.

melanie
03-23-2012, 02:04 PM
Me too it was itchy LOL

Sadie
03-25-2012, 11:39 AM
Melanie, sorry they are cream based which means fat is added. That is not allowed. All I ever advise is cold compresses and or detox baths - whichever work best for you or if it really gets bad 1/2 a Benedryl tablet. Keep the water intake up because we need to flush your body. Hang in there.

Sadie
04-17-2012, 10:50 AM
Sorry no. They are cream based.

martiP
05-20-2012, 07:37 PM
OMG!Just read this... I started with a rash over a week ago, I assumed it was poison ivy or something, as I am highly allergic to it. I am now on maintenance(P3D2), and the rash has faded..I bet that was what it was!

Sadie
05-20-2012, 10:30 PM
It is possible however, a question, were you still using Liquid Stevia up until a couple days ago? If so, that has been known to cause rashes ~ Linda